# SDR CA021119009

- Difficulty date: November 8, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 13,364 hours
- Engine: Lyc O235L2C
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 043200146
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 13,643 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LT INBOARD LEADING EDGE RIB CRACKED AT TOP REAR CORNER.
